ASYMPTOTIC FLOCKING DYNAMICS FOR THE KINETIC CUCKER-SMALE MODEL

File Description SizeFormat 
SIAM Journal on Mathematical Analysis_42_1_2010.pdfPublished version244.13 kBAdobe PDFDownload
Title: ASYMPTOTIC FLOCKING DYNAMICS FOR THE KINETIC CUCKER-SMALE MODEL
Author(s): Carrillo, JA
Fornasier, M
Rosado, J
Toscani, G
Item Type: Journal Article
Publication Date: 1-Jan-2010
URI: http://hdl.handle.net/10044/1/18357
DOI: http://dx.doi.org/10.1137/090757290
ISSN: 0036-1410
Publisher: SIAM PUBLICATIONS
Start Page: 218
End Page: 236
Journal / Book Title: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volume: 42
Issue: 1
Copyright Statement: Copyright © 2010 Society for Industrial and Applied Mathematics
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons